Alert archive / Texas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 29, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at Apr 16, 2015, 3:07 PM CDT for Roberts County, Texas. It was in force for 38 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 16, 2015, 3:07 PM CDT (20:07 UTC)
- Expired
- Apr 16, 2015, 3:45 PM CDT
- In force
- 38 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
County Roberts County, TX
The radar
The Amarillo radar (KAMA), 106 km from the middle of the area, began a volume at 20:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 16, 3:40 PM CDT | HAIL 1.5 | 17 Nw Codman, TX | |
| Apr 16, 3:47 PM CDT | HAIL 1.75 | 19 Nnw Codman, TX | |
| Apr 16, 3:49 PM CDT | HAIL 1.75 | 19 Nnw Codman, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 33 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 16, 1:48 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 8.1 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 246 J/kg
- Mixed-layer CIN
- -181 J/kg
- Mixed-layer LCL
- 2122 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 160 m²/s²
- 0-3 km storm-relative helicity
- 172 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
659
WUUS54 KAMA 162007
SVRAMA
TXC393-162045-
/O.NEW.KAMA.SV.W.0029.150416T2007Z-150416T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
307 PM CDT THU APR 16 2015
THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ROBERTS COUNTY IN THE PANHANDLE OF TEXAS...
* UNTIL 345 PM CDT
* AT 304 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 21 MILES
NORTHWEST OF CODMAN...AND MOVING NORTHEAST AT 20 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. MINOR
WIND DAMAGE TO ROOFS...SIDING AND TREES IS POSSIBLE.
* LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF ROBERTS COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3574 10067 3564 10109 3606 10108 3606 10058
TIME...MOT...LOC 2007Z 230DEG 19KT 3589 10095
HAIL...1.50IN
WIND...60MPH
$$
BRB1 follow-up statement
138
WWUS54 KAMA 162022
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
322 PM CDT THU APR 16 2015
TXC393-162045-
/O.CON.KAMA.SV.W.0029.000000T0000Z-150416T2045Z/
ROBERTS TX-
322 PM CDT THU APR 16 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
ROBERTS COUNTY UNTIL 345 PM CDT...
AT 320 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 21 MILES NORTHWEST
OF CODMAN...AND MOVING NORTHEAST AT 20 MPH.
HAZARD...HAIL UP TO PING PONG BALL SIZE AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. MINOR WIND
DAMAGE TO ROOFS...SIDING AND TREES IS POSSIBLE.
* LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF CENTRAL ROBERTS COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LARGE AMOUNTS OF UP TO PING PONG BALL SIZE HAIL ARE EXPECTED WITH
THIS STORM. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON
THE LOWEST FLOOR OF A BUILDING.
&&
LAT...LON 3578 10066 3569 10105 3606 10102 3605 10058
TIME...MOT...LOC 2021Z 216DEG 16KT 3591 10094
HAIL...1.50IN
WIND...60MPH
$$
BRBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 16, 3:07 PM CDT, 0 minutes earlier.
Area forecast discussion, Apr 16, 3:07 PM CDT, 0 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AMARILLO TX 307 PM CDT THU APR 16 2015 .DISCUSSION... RE-POSTING THE AFD SECTION CONCERNING THE CONVECTIVE POTENTIAL FOR TODAY. LONG TERM SECTION BELOW. WE WILL PERFORM A SPECIAL BALLOON RELEASE AT 18Z. INITIAL CONCERN IS WEAK COLD FRONT MOVING SOUTHEAST ACROSS THE WESTERN PANHANDLES AND ONGOING CLOUDS/SHOWERS IN THAT AREA. FURTHER EAST WITH LESS CLOUD COVER SURFACE DIABATIC HEATING AND SOUTHEASTERLY LOW LEVEL MOIST ADVECTION IS OCCURING. 12Z OBSERVED KAMA SOUNDING MODIFIED FOR EXPECTED AFTERNOON TEMPERATURE YIELDS MODERATE SURFACE BASED INSTABILITY. ONE OF THE BIGGEST UNCERTAINTIES NOW IS TO WHAT DEGREE WE MIX OUT AND IMPLICATIONS THAT WILL HAVE FOR INSTABILITY. MOISTURE IS PROBABLY QUITE SHALLOW BUT MODEL FORECAST SOUNDINGS SHOW DEEPENING WITH TIME. LATEST WEST TEXAS MESONET OBS SHOW LOW 60 DEGREE SURFACE DEW POINTS UP STREAM IMPINGING ON THE SOUTHEAST PORTION OF THE FORECAST AREA. RAP AND OTHER SHORT RANGE GUIDANCE SEEM TO BE TOO WEAK AND SLIGHTLY MISPLACED WITH SURFACE LOW DEEPENING OVER NORTHEAST NEW MEXICO...HENCE MORE SIGNIFICANT ISOLLOBARIC RESPONSE AND LOW LEVEL MOISTURE SEEN IN REGIONAL OBSERVATIONS. CURRENT THINKING IS THAT CONVECTION OVER THE WESTERN PANHANDLES WILL CONTINUE TO DEEPEN INTO EARLY AFTERNOON WITH MORE ROBUST CONVECTION EVOLVING OVER THE EASTERN EDGE OF THIS AREA MOVING INTO THE CENTRAL PANHANDLES THROUGH THE EARLY AFTERNOON. ADDITIONAL CONVECTIVE INITIATION MAY OCCUR FURTHER EAST AS WELL. STORM MOTIONS WILL BE NORTHEASTERLY AT AROUND 25 KNOTS. WITH SUCH LOW FREEZING LEVELS AROUND 8500 FEET AND STEEP MID LEVEL LAPSE RATES...LARGE HAIL WILL BE THE MAIN THREAT ALONG WITH DAMAGING WINDS. THE BEST CHANCE OF A TORNADO WILL BE LATER THIS EVENING AS LOW LEVEL MOIST ADVECTION CONTINUES AND LOW LEVEL JET STRENGTHENS RESULTING IN STRONGER 0-1KM SHEAR. ANOTHER CONCERN IS DURATION. WITH LOW LEVEL THETA-E ADVECTION CONTINUING INTO THE EVENING SO WILL THE THREAT OF CONVECTION. A MARGINAL SEVERE WEATHER THREAT MAY PERSIST INTO THE NIGHT. BRB LONG TERM... THE UPPER LOW WILL START TO MOVE TO THE EAST ON FRIDAY AND THIS SHOULD LIMIT THE WESTWARD EXTENT OF PRECIPITATION CHANCES. HOWEVER THERE WILL BE ENOUGH INSTABILITY AND DEEP LAYER SHEAR TO SUPPORT THE RISK FOR STRONG TO A FEW SEVERE THUNDERSTORMS ESPECIALLY ACROSS THE EASTERN TEXAS AND OKLAHOMA PANHANDLES. SATURDAY THE LOW CONTINUES ITS TRACK AND SOME MODELS PLACE THE PANHANDLES WITH THE DRY SLOT OF THIS SYSTEM WHILE OTHERS KEEP THE FAR EASTERN PANHANDLES WITH PRECIP CHANCES. HAVE KEPT VERY LOW END POPS FOR THIS AREA BUT IF THIS DRY SLOT TREND CONTINUES THEN WE COULD BE PRECIP FREE ON SATURDAY. NORTHWEST FLOW DEVELOPS ACROSS THE PANHANDLES AND BRINGS OFF AND ON PRECIP CHANCES FROM MONDAY NIGHT THROUGH MID WEEK. INSTABILITY LOOKS TO BE LIMITED NEXT WEEK TO KEEP THE CHANCE FOR SEVERE WEATHER LOW. && .FIRE WEATHER... ELEVATED TO BRIEFLY CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE TOMORROW ACROSS THE WESTERN OKLAHOMA AND NORTHWESTERN TEXAS PANHANDLES. THE POSSIBILITY OF PRECIPITATION ACROSS THIS AREA COULD MITIGATE THESE FIRE WEATHER CONDITIONS AS FUELS COULD BECOME UNSUPPORTIVE. WILL HOLD OFF ON ISSUING ANY FIRE WEATHER PRODUCTS DUE TO THE UNCERTAINTY. NEITHER ELEVATED NOR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THROUGH SATURDAY. && .PRELIMINARY POINT TEMPS/POPS... AMARILLO TX 49 73 46 74 45 / 50 20 10 20 10 BEAVER OK 54 75 49 76 47 / 70 60 60 30 30 BOISE CITY OK 43 68 41 68 42 / 50 20 20 30 10 BORGER TX 53 75 48 75 48 / 50 30 20 20 10 BOYS RANCH TX 45 73 43 74 45 / 40 10 10 20 10 CANYON TX 46 72 44 74 45 / 40 20 10 20 5 CLARENDON TX 54 74 52 77 48 / 60 50 20 20 10 DALHART TX 43 70 41 70 42 / 40 10 20 20 10 GUYMON OK 51 73 44 73 45 / 50 30 40 30 20 HEREFORD TX 42 72 42 74 42 / 30 10 10 10 5 LIPSCOMB TX 55 74 52 76 49 / 70 60 50 30 30 PAMPA TX 52 73 49 74 45 / 60 40 20 20 20 SHAMROCK TX 56 75 55 77 50 / 70 60 20 20 20 WELLINGTON TX 58 77 56 80 52 / 60 60 20 20 20 && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. && 99/14
Hazardous weather outlook, Apr 16, 2:55 PM CDT, 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 255 PM CDT THU APR 16 2015 OKZ001>003-TXZ001>020-170800- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 255 PM CDT THU APR 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED...WITH THE GREATEST COVERAGE ACROSS EASTERN SECTIONS. SOME STORMS WILL LIKELY BECOME SEVERE THIS AFTERNOON AND EVENING...WITH HAIL UP TO TENNIS BALL SIZE AND DAMAGING WIND GUSTS UP TO 70 MPH. ISOLATED TORNADOES WILL ALSO BE POSSIBLE...MAINLY ACROSS THE EASTERN TWO THIRDS OF THE PANHANDLES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. STRONG TO POTENTIALLY SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE FRIDAY AFTERNOON AND EVENING AS WELL AS SATURDAY AFTERNOON AND EVENING ACROSS MAINLY THE EASTERN HALF OF THE PANHANDLES. THE PRIMARY HAZARDS WITH ANY STORMS THAT DEVELOP WILL BE HAIL UP TO HALF DOLLAR SIZE AND WIND GUSTS AROUND 60 MPH. THUNDERSTORMS WILL BE POSSIBLE ACROSS PORTIONS OF THE PANHANDLES SUNDAY THROUGH WEDNESDAY. THE THREAT FOR WIDESPREAD SEVERE WEATHER DURING THIS TIME IS LOW. ELEVATED FIRE WEATHER CONDITIONS MAY DEVELOP ON FRIDAY ACROSS THE WESTERN HALF OF THE PANHANDLES...PARTICULARLY IN AREAS NOT RECEIVING WETTING RAINS TODAY AND TONIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING...AS WELL AS POTENTIALLY ON FRIDAY...AND AGAIN ON SATURDAY. AREA FIRE MANAGERS AND EMERGENCY OFFICIALS ACROSS WESTERN PARTS OF THE PANHANDLES SHOULD BE ALERT FOR ELEVATED FIRE WEATHER CONDITIONS THIS AFTERNOON AND ON FRIDAY.
In the hours before
Local storm report, Apr 16, 2:58 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
258 PM CDT THU APR 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM HAIL 2 SW AMARILLO 35.18N 101.84W
04/16/2015 M1.00 INCH POTTER TX BROADCAST MEDIA
QUARTER SIZED HAIL AT 34TH AND WASHINGTON
&&
EVENT NUMBER AMA1500329
GARCIALocal storm report, Apr 16, 3:00 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
300 PM CDT THU APR 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0259 PM HAIL 1 W AMARILLO 35.20N 101.83W
04/16/2015 M1.00 INCH POTTER TX BROADCAST MEDIA
&&
EVENT NUMBER AMA1500331
LGLocal storm report, Apr 16, 3:01 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
301 PM CDT THU APR 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HAIL 2 SW AMARILLO 35.18N 101.84W
04/16/2015 M1.75 INCH POTTER TX BROADCAST MEDIA
GOLFBALL SIZED HAIL REPORTED AT 34TH AND WASHINGTON
&&
EVENT NUMBER AMA1500330
GARCIALocal storm report, Apr 16, 3:03 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
303 PM CDT THU APR 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0256 PM HAIL AMARILLO 35.20N 101.82W
04/16/2015 E1.00 INCH POTTER TX PUBLIC
&&
EVENT NUMBER AMA1500332
BEATSpecial weather statement, Apr 16, 3:04 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 304 PM CDT THU APR 16 2015 TXZ017-162030- RANDALL TX- 304 PM CDT THU APR 16 2015 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN RANDALL COUNTY UNTIL 330 PM CDT... AT 302 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 6 MILES SOUTHEAST OF CANYON...MOVING NORTH AT 25 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... CANYON... LAKE TANGLEWOOD... TIMBERCREEK CANYON... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS... AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3509 10190 3505 10168 3483 10176 3488 10197 TIME...MOT...LOC 2005Z 197DEG 20KT 3495 10183 SIMPSON
Local storm report, Apr 16, 3:06 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
306 PM CDT THU APR 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0249 PM HAIL 4 SSE GRAY 36.50N 100.80W
04/16/2015 E1.00 INCH BEAVER OK EMERGENCY MNGR
&&
EVENT NUMBER AMA1500333
BEATThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 7:29 PM CDT | Special Weather Statement | AMA | Donley | 61 min |
| Apr 15, 7:54 PM CDT | Severe Thunderstorm Warning | AMA | Lipscomb | 50 min |
| Apr 15, 8:08 PM CDT | Special Weather Statement | AMA | Collingsworth | 67 min |
| Apr 15, 8:11 PM CDT | Special Weather Statement | AMA | Carson | 79 min |
| Apr 15, 9:22 PM CDT | Special Weather Statement | AMA | Roberts | 53 min |
| Apr 15, 10:04 PM CDT | Special Weather Statement | AMA | Hemphill, Roberts | 56 min |
| Apr 15, 11:23 PM CDT | Special Weather Statement | AMA | Hansford, Lipscomb, Ochiltree | 52 min |
| Apr 16, 1:43 PM CDT | Severe Thunderstorm Warning | AMA | Hutchinson | 62 min |
| Apr 16, 1:49 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Ochiltree | 56 min |
| Apr 16, 2:15 PM CDT | Special Weather Statement | AMA | Randall | 30 min |
| Apr 16, 2:17 PM CDT | Tornado Warning | AMA | Hutchinson, Roberts | 28 min |
| Apr 16, 2:24 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Hutchinson | 66 min |
| Apr 16, 2:32 PM CDT | Severe Thunderstorm Warning | AMA | Potter, Randall | 58 min |
| Apr 16, 2:45 PM CDT | Tornado Warning | AMA | Roberts | 30 min |
| Apr 16, 2:47 PM CDT | Severe Thunderstorm Warning | AMA | Ochiltree | 58 min |
| Apr 16, 3:03 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Potter | 57 min |
| Apr 16, 3:04 PM CDT | Special Weather Statement | AMA | Randall | 26 min |
| Apr 16, 3:12 PM CDT | Severe Thunderstorm Warning | AMA | Potter, Randall | 30 min |
| Apr 16, 3:31 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Hutchinson | 44 min |
| Apr 16, 3:35 PM CDT | Special Weather Statement | AMA | Randall | 25 min |
| Apr 16, 3:42 PM CDT | Severe Thunderstorm Warning | AMA | Roberts | 63 min |
| Apr 16, 3:47 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson | 28 min |
| Apr 16, 3:52 PM CDT | Tornado Warning | AMA | Carson | 7 min |
| Apr 16, 3:59 PM CDT | Areal Flood Advisory | AMA | Carson, Gray, Hutchinson, Roberts | 4 hr |
| Apr 16, 4:12 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Gray, Hutchinson, Roberts | 63 min |
| Apr 16, 4:45 PM CDT | Severe Thunderstorm Warning | AMA | Gray, Roberts | 60 min |
| Apr 16, 4:48 PM CDT | Areal Flood Advisory | AMA | Carson, Gray, Roberts | 3 hr |
| Apr 16, 5:01 PM CDT | Tornado Warning | AMA | Gray | 29 min |
| Apr 16, 5:13 PM CDT | Severe Thunderstorm Warning | AMA | Hemphill | 32 min |
| Apr 16, 5:16 PM CDT | Tornado Warning | AMA | Gray, Roberts | 29 min |
| Apr 16, 5:25 PM CDT | Tornado Warning | AMA | Hemphill | 35 min |
| Apr 16, 5:36 PM CDT | Areal Flood Advisory | AMA | Hemphill, Lipscomb | 5 hr |
| Apr 16, 5:39 PM CDT | Tornado Warning | AMA | Gray, Wheeler | 51 min |
| Apr 16, 5:46 PM CDT | Severe Thunderstorm Warning | AMA | Hemphill, Lipscomb, Roberts | 59 min |
| Apr 16, 5:59 PM CDT | Severe Thunderstorm Warning | AMA | Collingsworth, Donley, Gray, Wheeler | 61 min |
| Apr 16, 6:20 PM CDT | Tornado Warning | AMA | Hemphill, Wheeler | 25 min |
| Apr 16, 6:30 PM CDT | Tornado Warning | AMA | Gray, Wheeler | 45 min |
| Apr 16, 6:45 PM CDT | Severe Thunderstorm Warning | AMA | Hemphill, Lipscomb | 45 min |
| Apr 16, 6:55 PM CDT | Severe Thunderstorm Warning | AMA | Donley | 33 min |
| Apr 16, 6:58 PM CDT | Tornado Warning | AMA | Wheeler | 37 min |
| Apr 16, 6:59 PM CDT | Areal Flood Advisory | AMA | Wheeler | 5 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.